# SDR SWAA2018062022931

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 47,893 hours, 27,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 115AT48
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT SWITCH GUARD SPRING BROKEN.  R&R SPRING PER SIP.
